Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 381, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 20, 2011, 7:38 PM CDT for Carter County, Garvin County, Murray County, Oklahoma. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2011, 7:38 PM CDT (00:38 UTC)
- Expired
- Jun 20, 2011, 8:45 PM CDT
- In force
- 67 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Carter County, OK, Garvin County, OK, Murray County, OK
The radar
The Norman radar (KTLX), 83 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1985 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 2113 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 17.0
The text
As transmitted, in the capitals the NWS used until 2016.
681
WUUS54 KOUN 210038
SVROUN
OKC019-049-099-210145-
/O.NEW.KOUN.SV.W.0381.110621T0038Z-110621T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
738 PM CDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
GARVIN COUNTY IN SOUTHERN OKLAHOMA...
MURRAY COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 845 PM CDT
* AT 738 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM NEAR TATUMS...MOVING EAST AT 35 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE DAVIS...ELMORE CITY...HENNEPIN...
LAKE OF THE ARBUCKLES...PAULS VALLEY...PERNELL...POOLEVILLE...
RATLIFF CITY...SULPHUR...TATUMS...TURNER FALLS AND WYNNEWOOD.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 49 AND 74.
LAT...LON 3438 9756 3456 9756 3487 9714 3486 9710
3463 9692 3461 9693 3460 9691 3443 9688
TIME...MOT...LOC 0038Z 252DEG 28KT 3449 9745
$$
MAXWELL3 follow-up statements
622
WWUS54 KOUN 210055
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT MON JUN 20 2011
OKC019-049-099-210145-
/O.CON.KOUN.SV.W.0381.000000T0000Z-110621T0145Z/
MURRAY OK-GARVIN OK-CARTER OK-
755 PM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EXTREME NORTHWESTERN CARTER...EASTERN GARVIN AND NORTHERN MURRAY
COUNTIES...
AT 755 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES NORTH OF HENNEPIN...MOVING EAST AT 35 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE DAVIS...ELMORE CITY...HENNEPIN...
PAULS VALLEY...SULPHUR...TATUMS AND WYNNEWOOD.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 54 AND 74.
LAT...LON 3446 9749 3459 9751 3487 9714 3486 9710
3463 9692 3461 9693 3460 9691 3450 9691
TIME...MOT...LOC 0055Z 251DEG 29KT 3456 9731
$$
MAXWELL894
WWUS54 KOUN 210115
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT MON JUN 20 2011
OKC019-210125-
/O.CAN.KOUN.SV.W.0381.000000T0000Z-110621T0145Z/
CARTER OK-
815 PM CDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EXTREME
NORTHWESTERN CARTER COUNTY...
LAT...LON 3453 9691 3452 9722 3463 9729 3487 9714
3487 9712 3486 9710 3463 9692 3461 9693
3460 9691
TIME...MOT...LOC 0115Z 251DEG 29KT 3464 9711
$$
OKC049-099-210145-
/O.CON.KOUN.SV.W.0381.000000T0000Z-110621T0145Z/
MURRAY OK-GARVIN OK-
815 PM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTERN GARVIN AND NORTHERN MURRAY COUNTIES...
AT 815 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM NEAR WYNNEWOOD...MOVING EAST AT 35 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE PAULS VALLEY AND WYNNEWOOD.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 57 AND 70.
LAT...LON 3453 9691 3452 9722 3463 9729 3487 9714
3487 9712 3486 9710 3463 9692 3461 9693
3460 9691
TIME...MOT...LOC 0115Z 251DEG 29KT 3464 9711
$$
30211
WWUS54 KOUN 210137
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
837 PM CDT MON JUN 20 2011
OKC049-099-210147-
/O.EXP.KOUN.SV.W.0381.000000T0000Z-110621T0145Z/
MURRAY OK-GARVIN OK-
837 PM CDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GARVIN AND NORTHERN
MURRAY COUNTIES WILL EXPIRE AT 845 PM CDT...
THE STORM HAS WEAKENED... BUT SMALL HAIL AND GUSTY WINDS MAY STILL
OCCUR ACROSS EASTERN GARVIN COUNTY THROUH 9 PM.
LAT...LON 3453 9691 3452 9722 3463 9729 3487 9714
3487 9712 3486 9710 3463 9692 3461 9693
3460 9691
TIME...MOT...LOC 0137Z 251DEG 29KT 3468 9690
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 5:45 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 20, 5:45 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT MON JUN 20 2011
.AVIATION...
SEVERE STORMS LIKELY TO IMPACT SITES ALONG AND NEAR I-35 CORRIDOR
THIS EVENING WITH EXTREME WIND GUSTS AND HAIL POSSIBLE. THIS WILL BE
ALONG AND NEAR A DRYLINE THAT IS CURRENTLY JUST WEST OF I-35
CORRIDOR. A COLD FRONT CURRENTLY MOVING THROUGH NORTHWEST OK THIS
AFTN WILL OVERTAKE THE DRYLINE LATER THIS EVENING. WINDS WILL BECOME
NORTHWEST BEHIND FRONT... BUT MAY BACK AROUND TO A MORE WEST
DIRECTION OVERNIGHT AND DURING THE DAY ON TUESDAY OUTSIDE OF
NORTHWEST OK WHERE THEY ARE EXPECTED TO REMAIN MORE OUT OF THE
NORTHWEST AND AT HIGHER SPEEDS.
30
&&
.PREV DISCUSSION... /ISSUED 249 PM CDT MON JUN 20 2011/
.DISCUSSION...
PACIFIC COLD FRONT HAS MOVED THROUGH WESTERN OK AND PORTIONS OF
WESTERN NORTH TEXAS THIS AFTERNOON. MEANWHILE... A COLD FRONT WILL
MOVE INTO NW OKLAHOMA THIS AFTERNOON AND CONTINUE TO MOVE ACROSS
PARTS OF THE REGION TONIGHT OVERTAKING THE PACIFIC FRONT BEFORE
STALLING IN SOUTHERN PORTIONS OF THE FA. STRONG UPPER LOW FOR THIS
TIME OF YEAR IS MOVING INTO THE CENTRAL PLAINS BRINGING COOLER
MID-LEVEL TEMPS WHICH IS HELPING TO ERODE THE CAP. DESPITE THE
STRONG CAP TODAY... CONVERGENCE AND SFC HEATING WILL LEAD TO
THUNDERSTORM DEVELOPMENT ALONG THE FRONT LATE THIS AFTERNOON AND
TONIGHT. SEVERE STORMS WILL BE POSSIBLE PRODUCING LARGE HAIL AND
WITH THE LARGE DEWPT DEPRESSIONS... DAMAGING WIND GUSTS FROM
DOWNBURSTS.
WITH STRONG MIXING THIS AFTERNOON AND CAA BEHIND THE
FRONT... HAVE ISSUED A WIND ADVISORY FOR PARTS OF WESTERN OK THROUGH
MID-EVENING. WITH SUNSET AND THE LOSS OF DEEP MIXING... WINDS WILL
REMAIN BREEZY BUT SPEEDS EXPECTED TO DECREASE BELOW ADVISORY
CRITERIA LATER THIS EVENING. WILL CONTINUE WITH RED FLAG WARNING
INTO EARLY THIS EVENING. IT APPEARS ENOUGH MOISTURE HAS STAYED IN SW
PORTIONS OF THE FA TO HOLD DOWN AFTN TEMPS A FEW DEGREES PREVENTING
HEAT INDEX VALUES FROM REACHING ADVISORY LEVELS. WITH THE COLD FRONT
MOVING ACROSS THE REGION BRINGING COOLER TEMPS TO THE AREA FOR
TUESDAY... WILL CANCEL THE HEAT ADVISORY.
THUNDERSTORMS WILL REMAIN POSSIBLE IN SOUTHERN PORTIONS OF THE FA
TUESDAY/TUESDAY NIGHT DUE TO THE COLD FRONT STILL LINGERING IN THE
AREA AND THE UPPER SYSTEM NOT QUITE EXITING THE AREA YET. MODELS
SHOW NW FLOW ALOFT THEN DEVELOPING THROUGH THE WEEK AND MAYBE INTO
THE WEEKEND BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS FOR PARTS
OF THE FA STARTING THURSDAY. THIS ACTIVITY WILL LIKELY BEGIN IN THE
HIGH PLAINS AFTERNOON/EVENING AND THEN MOVE ACROSS THE FA OVERNIGHT
INTO THE MORNING HOURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 67 91 63 93 / 60 10 10 10
HOBART OK 64 94 64 95 / 10 10 10 10
WICHITA FALLS TX 71 94 70 96 / 40 20 30 10
GAGE OK 60 88 55 91 / 10 10 10 0
PONCA CITY OK 63 87 61 90 / 60 10 10 10
DURANT OK 75 91 71 91 / 50 40 40 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004>006-
009>011-014>017-021-022-033>037.
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ004>006-
009>011-014>017-021-022.
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087-
088.
&&
22/25Hazardous weather outlook, Jun 20, 12:08 PM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1208 PM CDT MON JUN 20 2011
OKZ004>048-050>052-TXZ083>090-211000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1208 PM CDT MON JUN 20 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK AREA IS EAST OF A LINE FROM CHEROKEE TO
WEATHERFORD TO FREDERICK OKLAHOMA...TO SEYMOUR TEXAS. THE MODERATE
RISK EXTENDS AS FAR EAST AS BARTLESVILLE TO SEMINOLE TO PAULS
VALLEY...AND DOWN TO CLAY COUNTY TEXAS. A SLIGHT RISK OF SEVERE
WEATHER IS FORECAST FOR LOCATIONS EAST OF THE MODERATE RISK AREA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH 2 AM.
IMPACTS...
STORMS IN THE MODERATE RISK AREA MAY PRODUCE A VERY DAMAGING
COMBINATION OF HAIL UP TO BASEBALL SIZE...AND DESTRUCTIVE WIND GUSTS
TO 80 MPH.
THE RESULT MAY BE SUBSTANTIAL DAMAGE TO ROOFTOPS...WINDOWS...AND
AUTOMOBILES...AND STORMS OF THIS INTENSITY POSE A THREAT OF INJURY
TO PEOPLE CAUGHT OUTDOORS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL LATE TONIGHT.
DISCUSSION...
A PACIFIC COLD FRONT WILL MOVE TO THE WESTERN EDGE OF THE MODERATE
RISK AREA BY EARLY AFTERNOON. A STRONG CAP WILL ALLOW AN
ACCUMULATION OF HEAT AND INSTABILITY EAST OF THE FRONT. THEN AN
UPPER LEVEL TROUGH WILL PRODUCE LIFT AND MID LEVEL COOLING THAT WILL
WEAKEN THE CAP AND ALLOW EXPLOSIVE THUNDERSTORM DEVELOPMENT BY 4 TO
6 PM.
SOME STORMS WILL BE SUPERCELLS IN THE LATE AFTERNOON AND EARLY
EVENING. STRONG WIND SHEAR WILL PROMOTE THE GROWTH OF VERY LARGE
HAIL...WHILE HOT AIR BELOW CLOUD BASE WILL PROMOTE STRONG DOWNDRAFTS
OR MICROBURSTS. WHEREVER THESE TWO SEVERE WEATHER THREATS ARE
COMBINED...THE RESULT MAY BE A VERY DAMAGING STORM. BY MID
EVENING...STORM OUTFLOWS MAY BECOME SUFFICIENT TO CAUSE GROWTH INTO
LINES AND CLUSTERS RATHER THAN SUPERCELLS. HAIL SIZES WOULD THEN
DECREASE...BUT SEVERE HAIL WOULD STILL BE POSSIBLE. THE THREAT OF
DAMAGING WINDS WILL PERSIST THROUGH LATE EVENING. THERE IS EVEN A
POSSIBILITY OF EXCESSIVE RAINFALL OVERNIGHT IN SOUTHERN OKLAHOMA...
WHERE THE COLD FRONT WILL STALL AND THE LOW LEVEL JET MAY GENERATE
REPEATED ROUNDS OF THUNDERSTORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY JUN 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
THE DAY WILL CONTINUE HOT AND WINDY. A HEAT ADVISORY...WIND
ADVISORY...AND RED FLAG WARNING ARE ALL IN EFFECT FOR DIFFERENT
PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. PLEASE REFER TO THOSE
PRODUCTS FOR DETAILS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
ON TUESDAY THE COLD FRONT WILL LINGER IN SOUTHERN OKLAHOMA...WHERE
THERE IS A SLIGHT RISK OF SEVERE STORMS. ISOLATED THUNDERSTORMS ARE
THEN POSSIBLE FROM THURSDAY THROUGH SUNDAY.
OTHER HAZARDOUS WEATHER...
VERY HIGH WILDFIRE POTENTIAL WILL CONTINUE TO BE A CONCERN IN
PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS WHERE
VEGETATION IS DRY.
UNSCHEDULED UPDATES OF THE HAZARDOUS WEATHER OUTLOOK WILL LIKELY BE
ISSUED THROUGH THIS EVENING.
BURKEIn the hours before
Special weather statement, Jun 20, 6:31 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
631 PM CDT MON JUN 20 2011
TXZ089-090-210000-
CLAY TX-ARCHER TX-
631 PM CDT MON JUN 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER AND CLAY COUNTIES.
AT 631 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTHWEST
OF WINDTHORST...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3343 9876 3370 9828 3346 9818 3347 9840
3340 9841 3339 9842 3339 9873
MAXWELLLocal storm report, Jun 20, 6:38 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
638 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST MEDFORD 36.81N 97.73W
06/20/2011 E60 MPH GRANT OK LAW ENFORCEMENT
&&
DWLocal storm report, Jun 20, 6:54 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL COMANCHE 34.37N 97.97W
06/20/2011 E1.00 INCH STEPHENS OK PUBLIC
0648 PM HAIL DUNCAN 34.52N 97.97W
06/20/2011 E1.75 INCH STEPHENS OK AMATEUR RADIO
HWY 81
&&
DWLocal storm report, Jun 20, 7:06 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
706 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL LAMONT 36.69N 97.56W
06/20/2011 E1.75 INCH GRANT OK STORM CHASER
HAIL RANGING FROM PEA TO GOLF BALL SIZE REPORTED ALONG
HIGHWAY 60 IN LAMONT.
&&
BAINLocal storm report, Jun 20, 7:10 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
710 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL 6 E WALTERS 34.36N 98.20W
06/20/2011 E1.75 INCH COTTON OK AMATEUR RADIO
NR HWY 53 AND 65
&&
DWSpecial weather statement, Jun 20, 7:37 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 737 PM CDT MON JUN 20 2011 OKZ019-020-210100- LOGAN OK-PAYNE OK- 737 PM CDT MON JUN 20 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN AND PAYNE COUNTIES. AT 737 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CIMARRON CITY...MOVING NORTHEAST AT 35 MPH. STORM INTENSITY IS INCREASING AND WARNINGS MAY BE REQUIRED. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH... WIND GUSTS TO 40 MPH... LAT...LON 3616 9733 3592 9724 3583 9766 3597 9767
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kay, Noble | 60 min |
| Jun 20, 7:37 PM CDT | Special Weather Statement | OUN | Logan | 23 min |
| Jun 20, 7:39 PM CDT | Special Weather Statement | OUN | Canadian | 36 min |
| Jun 20, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan, Payne | 65 min |
| Jun 20, 8:27 PM CDT | Special Weather Statement | OUN | Oklahoma | 33 min |
| Jun 20, 8:35 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Logan, Oklahoma | 55 min |
| Jun 20, 8:40 PM CDT | Special Weather Statement | OUN | Pontotoc | 20 min |
| Jun 20, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble, Payne | 65 min |
| Jun 20, 9:10 PM CDT | Special Weather Statement | OUN | McClain | 20 min |
| Jun 20, 9:18 PM CDT | Special Weather Statement | OUN | Payne | 27 min |
| Jun 20, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Oklahoma, Payne | 65 min |
| Jun 20, 9:38 PM CDT | Special Weather Statement | OUN | Hughes | 22 min |
| Jun 20, 10:20 PM CDT | Special Weather Statement | OUN | Bryan, Carter, Johnston, Love, Marshall | 55 min |
| Jun 20, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 47 min |
| Jun 20, 10:34 PM CDT | High Wind Warning | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 86 min |
| Jun 21, 12:05 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 55 min |
| Jun 21, 1:26 AM CDT | Special Weather Statement | OUN | Marshall | 34 min |
| Jun 21, 2:07 AM CDT | Special Weather Statement | OUN | Love | 23 min |
| Jun 21, 2:21 AM CDT | Special Weather Statement | OUN | Choctaw | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.